# SDR AALA970263

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1945 - AFTER TAKEOFF DFW DURING CLIMB-OUT, FUMES NOTED IN CABIN.  ACCOMPLISHED ABNORMAL PROCEDURES AND FUMES CLEARED WHEN AIR CONDITIONING PACKS TURNED OFF.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPAIRED HYDRAULIC LINE LEAK IN LEFT TAIL AREA NEAR APU INLET.  ACCOMPLISHED PACK BUNROUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO FUMES NOTED.  (M)
